RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 54, Issue 3  


Topological classification of Morse–Smale diffeomorphisms with finite set of heteroclinic trajectories on surfaces
V. Z. Grines
3
A class of twisted products of maps of an interval
L. S. Efremova
18
On the dual Helly number and irreducible decompositions of the unit in lattices
A. P. Zolotarev
34
On satisfiability of the $C'(\frac 13)$ and $C(4)$ conditions for special homogeneous semigroups with defining word-powers
E. V. Kashincev
40
On an embedding of Sobolev spaces
V. I. Kolyada
48
A study of the method of approximate factorization for solving grid elliptic boundary-value problems
A. B. Kycherov, M. M. Makarov
72
On the essential self-adjointness of the Schrödinger operator on complete Riemannian manifolds
I. M. Oleinik
89
The integral modulus of continuity of the Dirichlet kernel and the conjugate Dirichlet kernel
S. A. Telyakovskii
98
A property of distributions of diffusion processes
N. A. Tolmachev
106
Summability of eigenfunction expansions of differential and integral operators
I. Yu. Trushin
114
Smoothing of uniformly continuous mappings in $L_p$ spaces
I. G. Tsar'kov
123
Tensor products of Poisson algebras
V. P. Cherkashin
141

Brief Communications
A support theorem for the Radon transform in the complex plane
A. B. Sekerin
152
Basis properties of the Olevskii system
E. M. Semenov
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019